Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 831470, 7 pages
http://dx.doi.org/10.1155/2014/831470
Research Article

Pricing Extendible Options Using the Fast Fourier Transform

1Department of Mathematics, Faculty of Science, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia
2Institute for Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia
3Centre for Computational Finance & Economic Agents, University of Essex, Colchester CO4 3SQ, UK
4Mathematical Sciences, University of KwaZulu-Natal, Westville Campus, Durban 3001, South Africa
5Essex Business School, University of Essex, Colchester CO4 3SQ, UK

Received 20 February 2014; Revised 14 May 2014; Accepted 28 May 2014; Published 16 June 2014

Academic Editor: Wei-guo Zhang

Copyright © 2014 Siti Nur Iqmal Ibrahim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. A. Longstaff, “Pricing options with extendible maturities: analysis and applications,” The Journal of Finance, vol. 45, no. 3, pp. 935–957, 1990. View at Publisher · View at Google Scholar
  2. M. A. Dias and K. M. C. Rocha, “Petroleum concession with extendible options using mean reversion with jumps to model oil prices,” Working Paper, IPEA, Rio de Janeiro, Brazil, 2000. View at Google Scholar
  3. Y. P. Chung and H. Johnson, “Extendible options: the general case,” Finance Research Letters, vol. 8, no. 1, pp. 15–20, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. J. W. Cooley and J. W. Tukey, “An algorithm for the machine calculation of complex Fourier series,” Mathematics of Computation, vol. 19, no. 90, pp. 297–301, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Carr and D. Madan, “Option valuation using the fast Fourier transform,” Journal of Computational Finance, vol. 2, no. 4, pp. 61–73, 1999. View at Google Scholar
  6. E. Pillay and J. G. O'Hara, “FFT based option pricing under a mean reverting process with stochastic volatility and jumps,” Journal of Computational and Applied Mathematics, vol. 235, no. 12, pp. 3378–3384, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. S. N. I. Ibrahim, J. G. O'Hara, and N. Constantinou, “Power option pricing via fast Fourier transform,” in Proceedings of the 4th Computer Science and Electronic Engineering Conference (CEEC '12), pp. 1–6, Colchester, UK, September 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. E. Eberlein, K. Glau, and A. Papapantoleon, “Analysis of Fourier transform valuation formulas and applications,” Applied Mathematical Finance, vol. 17, no. 3, pp. 211–240, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. U. Cherubini, G. D. Lunga, S. Mulinacci, and P. Rossi, Fourier Transform Methods in Finance, John Wiley & Sons, 2010.
  10. E. Benhamou, “Fast Fourier transform for discrete Asian options,” Journal of Computational Finance, vol. 6, pp. 49–61, 2002. View at Google Scholar
  11. M. A. H. Dempster and S. S. G. Hong, “Spread option valuation and the fast Fourier transform,” in Mathematical Finance—Bachelier Congress 2000, pp. 203–220, Springer, Berlin, Germany, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Esser, “General valuation principles for arbitrary payoffs and applications to power options under stochastic volatility,” Financial Markets and Portfolio Management, vol. 17, no. 3, pp. 351–372, 2003. View at Google Scholar
  13. S.-M. Zhang and L.-H. Wang, “A fast Fourier transform technique for pricing European options with stochastic volatility and jump risk,” Mathematical Problems in Engineering, vol. 2012, Article ID 761637, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. S. N. I. Ibrahim, J. G. O’Hara, and N. Constantinou, “Pricing power options under the Heston dynamics using the FFT,” New Trends in Mathematical Sciences, vol. 1, no. 1, pp. 1–9, 2013. View at Google Scholar
  15. J. Huang, W. Zhu, and X. Ruan, “Fast Fourier transform based power option pricing with stochastic interest rate, volatility, and jump intensity,” Journal of Applied Mathematics, vol. 2013, Article ID 875606, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. F. Black and M. Scholes, “The pricing of options and corporate liabilities,” Journal of Political Economy, vol. 81, no. 3, pp. 637–659, 1973. View at Publisher · View at Google Scholar
  17. C. R. Gukhal, “The compound option approach to American options on jump-diffusions,” Journal of Economic Dynamics and Control, vol. 28, no. 10, pp. 2055–2074, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. P. P. Boyle, “Options: a Monte Carlo approach,” Journal of Financial Economics, vol. 4, no. 3, pp. 323–338, 1977. View at Google Scholar · View at Scopus
  19. G. N. Mil’shtein, “Approximate integration of stochastic differential equations,” Theory of Probability and Its Applications, vol. 19, no. 3, pp. 557–562, 1974. View at Google Scholar · View at MathSciNet
  20. E. Platen and N. Bruti-Liberati, Numerical Solution of Stochastic Differential Equations with Jumps in Finance, vol. 64 of Stochastic Modelling and Applied Probability, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  21. S. L. Heston, “A closed-form solution for options with stochastic volatility with applications to bond and currency options,” Review of Financial Studies, vol. 6, no. 2, pp. 327–343, 1993. View at Google Scholar
  22. F. Fang and C. W. Oosterlee, “A Fourier-based valuation method for bermudan and barrier options under Heston's model,” SIAM Journal on Financial Mathematics, vol. 2, no. 1, pp. 439–463, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus